MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2007
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system - curved device was implanted during a laparoscopically assisted vaginal hysterectomy (lavh), transobturator sling implant for stress urinary incontinence (sui) and cystoscopy procedures performed on february 13, 2007 to treat a patient with uterovaginal prolapse and stress incontinence.Findings include: 1.Eua - normal size uterus, second - third degree urethrocele.2.Intraoperative - same - dense bladder adhesion.3.Intraoperative photos - yes.The patient tolerated the procedure well and was taken to the recovery room in stable condition.As reported by the patient's attorney, the patient experienced an unspecified injury.
 
Additional Manufacturer Narrative
Date of event was approximated to february 13, 2007, implant procedure date, as no event date was reported.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.This event was reported by the patient's legal representation.The implanting surgeon is dr.(b)(6).Patient code e2401 captures the reportable event of unknown injury.Impact code f12 has been used in the light of this patient seeking legal recourse for an unspecified personal injury related to the device.

Brand Name
OBTRYX SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16748696
Report Number3005099803-2023-01887
Device Sequence Number8626854
Product Code OTN
UDI-Device Identifier08714729718963
UDI-Public08714729718963
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068504000
Device Catalogue Number850-400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale